I just finished the placebo week of my last pill pack on Sunday and started my new pill pack. Typically, my period starts on Wednesday morning of my placebo week and finishes on Sunday night/Monday morning. This time, however, I've experienced light, brownish spotting even up until this morning, 3 days into my new pack.
My withdrawal bleed was a normal amount, but it started later on Wednesday than usual. The last time I had sex was a month ago (during my last placebo week) and a condom was used at all times. Is there any concern for pregnancy from spotting a little longer than usual if the withdrawal bleed was in all other ways normal?
Posts: 5 | Registered: Jun 2013
| IP: Logged |
There's a lot of variation in what withdrawal bleeds can look like; more spotting than you're used to doesn't sound like a cause for concern.
Posts: 1319 | From: San Francisco | Registered: Jan 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.